Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 72, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 23, 2014, 6:57 PM MDT for Albany County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2014, 6:57 PM MDT (00:57 UTC)
- Expired
- Jun 23, 2014, 7:45 PM MDT
- In force
- 48 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 54 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 4:06 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 433 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2064 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.3
The text
As transmitted, in the capitals the NWS used until 2016.
879
WUUS55 KCYS 240057
SVRCYS
WYC001-240145-
/O.NEW.KCYS.SV.W.0072.140624T0057Z-140624T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
* UNTIL 745 PM MDT
* AT 654 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIE
SIDING...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
TIE SIDING...PUMPKIN VINE AND BUFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4112 10528 4100 10540 4100 10557 4113 10566
4118 10552
TIME...MOT...LOC 0057Z 315DEG 9KT 4112 10553
HAIL...1.00IN
WIND...<50MPH
$$
HAMMER2 follow-up statements
805
WWUS55 KCYS 240119
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
719 PM MDT MON JUN 23 2014
WYC001-240145-
/O.CON.KCYS.SV.W.0072.000000T0000Z-140624T0145Z/
ALBANY WY-
719 PM MDT MON JUN 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ALBANY COUNTY UNTIL 745 PM MDT...
AT 716 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIE SIDING...
AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PUMPKIN VINE AND BUFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4100 10552 4111 10557 4115 10549 4112 10528
4100 10540
TIME...MOT...LOC 0119Z 295DEG 10KT 4108 10546
HAIL...1.00IN
WIND...60MPH
$$
HAMMER679
WWUS55 KCYS 240145
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
745 PM MDT MON JUN 23 2014
WYC001-240155-
/O.EXP.KCYS.SV.W.0072.000000T0000Z-140624T0145Z/
ALBANY WY-
745 PM MDT MON JUN 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALBANY COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4100 10552 4111 10557 4115 10549 4112 10528
4100 10540
TIME...MOT...LOC 0145Z 295DEG 10KT 4105 10537
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:31 PM MDT, 26 minutes earlier.
Area forecast discussion, Jun 23, 6:31 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 631 PM MDT MON JUN 23 2014 .SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY) ISSUED AT 245 PM MDT MON JUN 23 2014 DEEPER CUMULUS HAVE STARTED TO DEVELOP OVER THE PAST HOUR IN THE CONVERGENCE ALONG THE SOUTHERN LARAMIE RANGE...BUT SO FAR NOT A WHOLE LOT OF UPSCALE GROWTH AS THESE CELLS HAVE MOVED INTO THE PLAINS. DEW POINTS ARE CURRENTLY IN THE UPPER 40S TO MID 50S TO THE EAST OF THE LARAMIE RANGE. THE MODELS CONTINUE TO INDICATE AN ENVIRONMENT CONDUCIVE FOR SOME STRONG TO SEVERE STORMS IN AREAS NEAR THE COLORADO BORDER THROUGH THIS EVENING. SPC MESOANALYSIS SHOWS MLCAPES OF 1000-1250 J/KG STRETCHING ALONG INTERSTATE 80 OVER THE PLAINS COMBINED WITH 35-40 KT OF BULK SHEAR. THE HRRR MODEL HAS A LONE STORM MOVING EASTWARD ALONG THE COLORADO BORDER THROUGH THE LATE AFTN. SO VERY SIMILAR TO YESTERDAY...WE CONTINUE TO EXPECT A MARGINAL SEVERE THREAT OVER LARAMIE COUNTY AND EXTENDING EASTWARD INTO THE SOUTHERN PANHANDLE. KEPT A SLIGHT CHANCE OF TSTMS GOING THROUGH THE NIGHT WITH A WEAK SHORTWAVE MOVING OVERHEAD...WHICH IS CURRENTLY ACROSS SOUTHWESTERN WY. THE REMAINDER OF THE SHORT TERM WILL FEATURE GRADUALLY INCREASING TEMPS AND INSTABILITY. FLOW ALOFT IS STILL WEST TO NORTHWESTERLY ON TUES WITH THE MID LEVEL RIDGE AXIS TO THE WEST OF THE CWA. DEW POINTS INCH UP SLIGHTLY...SO CAPE VALUES WILL INCREASE OVER TODAY WITH THE GFS SHOWING AROUND 1500 J/KG ALONG INTERSTATE 80. INSTABILITY DROPS OFF TO 750 J/KG ACROSS CONVERSE/NIOBRARA COUNTIES AND INTO THE NORTHERN NEBRASKA PANHANDLE. BEST CHANCE OF SEVERE STORMS WILL LIKELY BE OVER AREAS TO THE SOUTH OF A WHEATLAND TO SCOTTSBLUFF LINE. TEMPS ON TUES WILL BE A COUPLE DEGREES WARMER THAN THIS AFTN. THE BEST POTENTIAL FOR MORE WIDESPREAD SEVERE STORMS IS STILL LOOKING LIKE WED. A SFC LOW DEVELOPS OVER NORTH-CENTRAL WY DURING THE AFTN AND WITH PERSISTENT SOUTHEAST WINDS...ADDITIONAL MOISTURE ADVECTION HAS OCCURRED OVER THE PLAINS. DEW POINTS BY WED AFTN ARE INTO THE UPPER 50S AND LOW 60S ALMOST EVERYWHERE TO THE EAST OF THE LARAMIE RANGE WITH CAPE VALUES OF 1500-2000. ALTHOUGH FLOW ALOFT WILL BE WEAKER THAN THE PRECEDING DAYS DUE TO THE PROXIMITY OF THE RIDGE AXIS...THERE IS STILL AROUND 40 KT OF DEEP LAYER SHEAR. ITS A BIT EARLY TO PINPOINT THE AREA OVER THE PLAINS THAN HAS THE BEST POTENTIAL FOR SEVERE STORMS...BUT IT WOULD SEEM TO BE OVER THE NORTHERN HALF...WHICH IS CLOSEST TO A WEAK SHORTWAVE THAN MOVES INTO WESTERN SOUTH DAKOTA DURING THE EVENING. .LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 225 PM MDT MON JUN 23 2014 MINOR MODEL DIFFERENCES NOTED IN THE MEDIUM RANGE PERIOD. WEAK UPPER RIDGE OVER THE PLAINS YIELDS TO A BROADER UPPER TROUGH BY THE WEEKEND. THE SOUTHWESTERLY FLOW ALOFT VEERS TO WESTERLY. SURFACE PATTERN WILL BE FAIRLY WEAK WITH A RIDGE WEST OF THE MOUNTAINS AND TROUGH ACROSS THE PLAINS. LOW LEVEL CONVERGENCE AND MOISTURE COMBINED WITH PASSING WEAK DISTURBANCES WILL KEEP WIDELY SCATTERED SHOWERS AND TSTORMS IN THE FORECAST THURSDAY THROUGH SATURDAY. SEVERE THREAT WILL BE MINIMAL GIVEN WEAK SHEAR...BUT CANNOT RULE OUT ISOLATED STRONG CONVECTION FOR THE PLAINS. UPPER TROUGH LIFTS NORTHEAST THROUGH THE NORTHERN GREAT PLAINS AND UPPER MIDWEST SUNDAY AND MONDAY WITH DRIER WEST-NORTHWEST FLOW PATTERN. TEMPERATURES WILL AVERAGE ABOVE SEASONAL NORMALS WITH HIGHS IN THE 80S FOR LOWER ELEVATIONS WITH 60S AND 70S FOR THE HIGH COUNTRY. LOWS WILL BE IN THE 40S AND 50S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON) ISSUED AT 626 PM MDT MON JUN 23 2014 MAIN AVIATION CONCERN THIS CYCLE WILL BE THE CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS AT LEAST THROUGH 04Z AT AREA TERMINALS. THUNDERSTORMS HAVE INITIALLY BEEN SKIRTING KLAR AND KCYS...BUT SHOULD IMPACT THESE TWO AERODROMES BETWEEN 01-03Z. WILL KEEP VCTS GOING AT OTHER SITES FOR THE NEXT FEW HOURS WITH THE EXCEPTION OF KRWL WHERE CONDITIONS LOOK TOO DRY TO PRODUCE ANYTHING MORE THAN VCSH. CONVECTION SHOULD WEAKEN AND EVENTUALLY DISSIPATE BY LATE EVENING OR AROUND MIDNIGHT. WILL NEED TO LOOK CLOSELY AT FOG POTENTIAL AGAIN AT KLAR LATER TONIGHT AS CONDITIONS LOOK VERY SIMILAR TO THIS MORNING. OTHERWISE...ANOTHER ROUND OF ISOLATED AFTERNOON AND EVENING CONVECTION IS EXPECTED AGAIN FOR TUESDAY. && .FIRE WEATHER... ISSUED AT 245 PM MDT MON JUN 23 2014 MINIMAL FIRE WEATHER CONCERNS THROUGH MIDWEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING THROUGH THURSDAY. THE COVERAGE WILL BE HIGHEST AND THE BEST CHANCE OF WETTING RAINS WILL EXIST TO THE EAST OF THE LARAMIE RANGE. TEMPERATURES WILL BEGIN TO INCREASE ON WEDNESDAY AND THURSDAY SUCH THAT MINIMUM AFTERNOON HUMIDITY VALUES WILL DROP TO AROUND 15 PERCENT WEST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...JAMSKI AVIATION...HAHN FIRE WEATHER...FINCH
Hazardous weather outlook, Jun 23, 4:23 PM MDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 423 PM MDT MON JUN 23 2014 NEZ019>021-054-055-WYZ106>108-115>119-242230- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 423 PM MDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND GUSTY WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-095-096-WYZ101>105-109>114-242230- DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- 423 PM MDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTH CENTRAL WYOMING. .DAY ONE...TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 23, 5:37 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
537 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 10 SW CHEYENNE 41.04N 104.93W
06/23/2014 M0.25 INCH LARAMIE WY TRAINED SPOTTER
&&
MAZURLocal storm report, Jun 23, 5:38 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 4 SE CHEYENNE 41.10N 104.74W
06/23/2014 M0.25 INCH LARAMIE WY TRAINED SPOTTER
&&
MAZURLocal storm report, Jun 23, 5:57 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 8 SE CHEYENNE 41.06N 104.68W
06/23/2014 E0.25 INCH LARAMIE WY PUBLIC
PEA SIZE HAIL COVERED THE GROUND
&&
MAZURLocal storm report, Jun 23, 6:19 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 6 S LARAMIE 41.22N 105.58W
06/23/2014 E0.88 INCH ALBANY WY TRAINED SPOTTER
&&
HAHNSpecial weather statement, Jun 23, 6:30 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT MON JUN 23 2014
WYZ118-119-240130-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
630 PM MDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
730 PM MDT...
AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF CARPENTER...OR 18 MILES SOUTHEAST
OF CHEYENNE...MOVING EAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE AMOUNTS OF SMALL HAIL
WHICH COVERED THE GROUND.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CARPENTER...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 387 AND
399.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4100 10458 4111 10457 4121 10412 4100 10406
4099 10424
TIME...MOT...LOC 0029Z 270DEG 10KT 4104 10447
HAMMERLocal storm report, Jun 23, 6:36 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 8 SE LARAMIE 41.23N 105.47W
06/23/2014 E0.50 INCH ALBANY WY PUBLIC
PEA TO DIME SIZE
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:14 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 46 min |
| Jun 23, 6:30 PM MDT | Special Weather Statement | CYS | Laramie | 60 min |
| Jun 23, 7:03 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 42 min |
| Jun 23, 7:50 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Jun 23, 8:14 PM MDT | Special Weather Statement | CYS | Carbon | 46 min |
| Jun 23, 8:19 PM MDT | Special Weather Statement | CYS | 41 min | |
| Jun 24, 2:37 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jun 24, 3:09 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
| Jun 24, 3:13 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 24, 3:47 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jun 24, 4:05 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Jun 24, 4:14 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 46 min |
| Jun 24, 4:55 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 24, 5:00 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 24, 5:45 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 27 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.